Asymptotic height distribution in high-dimensional sandpiles

Research output: Contribution to journalArticlepeer-review

Abstract

We give an asymptotic formula for the single site height distribution of Abelian sandpiles on Zd as d →∞, in terms of Poisson(1) probabilities. We provide error estimates.
Original languageEnglish
Pages (from-to)349–362
JournalJournal of Theoretical Probability
Volume34
Early online date14 Nov 2019
DOIs
Publication statusPublished - 1 Mar 2021

Fingerprint

Dive into the research topics of 'Asymptotic height distribution in high-dimensional sandpiles'. Together they form a unique fingerprint.

Cite this